# SDR FDEA202203081152

- Difficulty date: March 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: AEA703594
- Part serial: NA
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: CENTER W/W, R/H SIDE STA APROX 1451 HAS EXISTING STIFFENER /   DOUBLER REPAIR DOT 28. EXISTING MAJOR REPAIR PREVIOUSLY INSTALLED BY PREVIOUS OPERATOR LUFTHANSA EI:   L2009A53B-002.
